# SDR COMA0370027

- Difficulty date: August 29, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 2,019 hours, 1,535 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sleeve
- Part number: 492301
- Condition: Broken
- Location: Rt Mlg T Link
- Part time: 2,019 hours, 1,535 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LOWER TORQUE LINK ASSY HAS BROKEN LOCKING SLEEVE.  REMOVED BROKEN SLEEVE AND INSTALLED A SERVICEABLE ONE.
